Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online
Ask a Urologist   »  

Dark frothy urine with floaters after being diagnosed with Scarlet fever

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 537 Questions
A couple of months ago I was diagnosed with Scarlet Fever, since then, I have had urine that is darker in color than normal and now i have noticed it tend to be frothy and have floaters in it. I don't have any back pain or unusual urges to go more than normal...
Posted Tue, 8 May 2012 in Urinary and Bladder Problems
Answered by Dr. Sujeet N Charugulla 56 minutes later
Hello and thanks for your query.

I shall make an effort to provide you with good professional recommendations specific to your questions.

As per your urine characteristics, I suggest you get a urine examination. Dark color most likely could be due to blood/ pigments unless proved otherwise. Frothy urine indicates that the surface tension is reduced due to presence of excess protein as the liver ideally has to breakdown them in your body, which is not the case in here.

The causes are debatable and would be appropriate to correlate with other clinical findings. However, I find in your case to mention about Meloxicam, which has a tendency to cause GIT bleed and thereby dark stools sometimes. So, this aspect too adds to the list of probable causes. Another is Streptococcus B itself that can produce doctor.

Let me know if I have missed out any other concern in your question.

Yet again, I duly appreciate your query to me, I do hope that you have found something useful to help you and I shall be glad to answer any further apprehensions. Please accept my answer in case you have no follow up queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor